# SDR GTIA2021062135814

- Difficulty date: June 22, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 26,365 hours, 9,984 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON T.O WITH AC SPEED 20 KNT RECEIVED A " FUEL R OUTER TEMP LO" ECAM. ECAM WENT AWAY AFTER EXITING RUNWAY ( ECAM FUEL PAGE INDICATIONS FUEL TEMPERATURE A319/A320 )-REF L/P 2717535-01 FOR R+R OF FQIC (3QT) . OPS CHECK GOOD IAW AMM 28-42-34. THIS CLEARS DMI # 271752801. PLACARD REMOVED, MOC NOTIFIED
